# SDR SWAA041429

- Difficulty date: May 19, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 29,412 hours, 25,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE FELL OUT, DID NOT DEPLOY.  REINSTALLED R2 DOOR EVAC SLIDE PER MM.
